# SDR HNAA2023041000112

- Difficulty date: April 7, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 51,386 hours, 48,462 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HS VLV 2 FAIL APPEARED BEFORE TAKEOFF, CLEARED AFTER CYCLING BLEED 2 PB
                                         
FACT  07APR23  21:01  PHL
            INSPECTED RELAY CONTACT/PINS FOR RELAYS K0528 AND K0552. REINSTALLED RELAYS, NO DEFECTS NOTED. RERACKED DAU1 AND DAU2. REMOVED AND REINSTALLED RH HIGH STAGE VALVE FILTER FOR INSPECTION IN REF WITH AMM 36-11-02. OPS CHECK GOOD, A/C OK FOR SERVICE AT THIS TIME
